6 doctors agree

In brief: Yes

Yes it can.

In brief: Yes

Yes it can.
Thank
Dr. Donald Hazlett
Psychiatry
5 doctors agree

In brief: It's possible, yes.

The two that are most common( in the question asked ) are irritability and depression.
In spite of the fact Adderall (dextroamphetamine and racemic amphetamine) has been used as an adjunct medication in the treatment of depression it can also cause depression. As far as sweating goes, that would be a rare side effect and most likely only occur only when withdrawal of Adderall (dextroamphetamine and racemic amphetamine) is sudden.

In brief: It's possible, yes.

The two that are most common( in the question asked ) are irritability and depression.
In spite of the fact Adderall (dextroamphetamine and racemic amphetamine) has been used as an adjunct medication in the treatment of depression it can also cause depression. As far as sweating goes, that would be a rare side effect and most likely only occur only when withdrawal of Adderall (dextroamphetamine and racemic amphetamine) is sudden.
Thank
Get help from a real doctor now
Dr. Christopher Crosby
Board Certified, Dermatology
15 years in practice
107K people helped
Continue
100,000 doctors available